# SDR 2019F00077

- Difficulty date: November 6, 2018
- Submitted: November 6, 2018
- Operation: General aviation
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 11,342 hours, 7,663 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 692243534
- Condition: Corroded
- Location: Wing
- Part time: 11,342 hours, 7,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LH AND RH WINGS, LOWER REAR SPAR CAPS, WS 33 TO 36. ACCOMPLISHED REPAIR DEFINITION NO. FR-680-0010-4784, MAJOR REPAIR, FIELD REPAIR - CORROSION, LH AND RH WINGS, LOWER REAR SPAR CAPS, WS 33 TO 36 DATED OCT.31, 2018 - AND FAA FORM 8100-9 DATED OCT.31, 2018 WEIGHT AND BALANCE WAS NOT AFFECTED.
